# SDR UPS06247400

- Difficulty date: July 24, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 37067001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK PORTABLE EMERGENCY LIGHT DIMS RAPIDLY AFTER EMERGENCY LIGHTS ARE TURNED ON FOR TEST.  FOUND DURING PRE-DEPARTURE CHECK.  THE TWO BATTERIES WERE DATED 4/96 AND 6/96.  REPLACED BATTERIES, OPS OK.
